欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  8 篇文章
     
     
 
Preface

Publisher: SP Birkhäuser Verlag Basel
Journal: Bulletin of Mathematical Sciences
Volume: 1 Issue: 1 Page: 1-1
       
 
A study of extremally disconnected topological spaces

Publisher: SP Birkhäuser Verlag Basel
Journal: Bulletin of Mathematical Sciences
Volume: 1 Issue: 1 Page: 3-12
       
 
Optimal transportation, topology and uniqueness

Publisher: SP Birkhäuser Verlag Basel
Journal: Bulletin of Mathematical Sciences
Volume: 1 Issue: 1 Page: 13-32
       
 
Recent progress in elliptic equations and systems of arbitrary order with rough coefficients in Lipschitz domains

Publisher: SP Birkhäuser Verlag Basel
Journal: Bulletin of Mathematical Sciences
Volume: 1 Issue: 1 Page: 33-77
       
 
Expansive actions on uniform spaces and surjunctive maps

Publisher: SP Birkhäuser Verlag Basel
Journal: Bulletin of Mathematical Sciences
Volume: 1 Issue: 1 Page: 79-98
       
 
Rate of convergence for generalized Szász operators

Publisher: SP Birkhäuser Verlag Basel
Journal: Bulletin of Mathematical Sciences
Volume: 1 Issue: 1 Page: 99-113
       
 
Pattern closure of groups of tree automorphisms

Publisher: SP Birkhäuser Verlag Basel
Journal: Bulletin of Mathematical Sciences
Volume: 1 Issue: 1 Page: 115-127
       
 
Geometrization of trace formulas

Publisher: SP Birkhäuser Verlag Basel
Journal: Bulletin of Mathematical Sciences
Volume: 1 Issue: 1 Page: 129-199